# SDR 95UAL737069

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989UA
- Make and model: Boeing 737291
- Aircraft serial: 21751
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP AT FORWARD ENTRY DOOR.  REPLACED LIGHT, CHECKS OK.
